# SDR CALA2025012100149

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL CRACK AT BL 0" BETWEEN STA 277-294.5 REF AAR N/R 9937071 REMOVED AND REPLACED INTERCOSTAL AT STA 277-294.5132011 MAIN CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DW01# 141A5400
